Dec 15, 2005
I have been feeling weak latley..also have occational headache/ bumps on the back of my tounge and sometimes i see stars?
| Response from Dr. Henry
This forum is for the exclusive discussion of the side effects of HIV therapy. What is your HIV status and which HIV meds are you taking?
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hiv Spots On The Tounge
- Pain In Penis After Anal Sex What Are The Chances Of HIV
- Tingling In Feet After Kissing Cold Sore Worried I Have HIV
- White Spots After Kissing Cold Sore Worried I Have HIV
- Effects Of Chlamydia In Women
- Is It Possible To Have Sores On You Private Part Without It Being An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.